Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 151, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 11, 2010, 8:59 PM CDT for Frontier County, Nebraska. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2010, 8:59 PM CDT (01:59 UTC)
- Expired
- Jun 11, 2010, 9:34 PM CDT
- In force
- 35 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Frontier County, NE
The radar
The Grand Island radar (KUEX), 150 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 7:34 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1323 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 12.6
The text
As transmitted, in the capitals the NWS used until 2016.
594
WUUS53 KLBF 120159
SVRLBF
NEC063-120300-
/O.NEW.KLBF.SV.W.0151.100612T0159Z-100612T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
859 PM CDT FRI JUN 11 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1000 PM CDT
* AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTHWEST OF BARTLEY...OR 20 MILES SOUTH OF CURTIS...AND MOVING
NORTH AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
CURTIS...MEDICINE CREEK RESERVOIR STATE RECREATION AREA...
STOCKVILLE...EUSTIS...MOOREFIELD...HIGHWAY 83 MILE MARKER 30...
HIGHWAY 18 MILE MARKER 30 AND HIGHWAY 18 MILE MARKER 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4036 10072 4070 10048 4070 9998 4069 9997
4046 9997 4043 10000 4043 10007 4036 10007
4035 10008
TIME...MOT...LOC 0159Z 184DEG 19KT 4037 10041
WIND...HAIL 60MPH 1.00IN
$$
SPRINGER1 follow-up statement
435
WWUS53 KLBF 120234
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 PM CDT FRI JUN 11 2010
NEC063-120244-
/O.CAN.KLBF.SV.W.0151.000000T0000Z-100612T0300Z/
FRONTIER NE-
934 PM CDT FRI JUN 11 2010
...THE SEVERE THUNDERSTORM WARNING FOR FRONTIER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1 AM CDT.
LAT...LON 4036 10072 4070 10048 4070 9998 4069 9997
4046 9997 4043 10000 4043 10007 4036 10007
4035 10008
TIME...MOT...LOC 0234Z 184DEG 19KT 4055 10039
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:43 PM CDT, 5 hours 16 minutes earlier.
Area forecast discussion, Jun 11, 3:43 PM CDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 343 PM CDT FRI JUN 11 2010 .SYNOPSIS... H5 TROUGH CONTINUES TO DIG INTO SOUTHERN CALIFORNIA ARIZONA THIS AFTERNOON. NEXT DISTURBANCE INTO THE NORTHERN COLORADO ROCKIES...EASTERN PLAINS OF WYOMING. SYSTEM FROM LAST NIGHT EJECTING TO THE NORTHEAST THROUGH THE GREAT LAKES. SURFACE LOW OVER SOUTHWEST KANSAS WITH STATIONARY BOUNDARY THROUGH MC COOK TO NEAR NORFOLK. && .DISCUSSION... MODELS IN BETTER AGREEMENT THIS AFTERNOON. ECHOES DEVELOPING ALONG THE FRONT RANGE IN AREA OF UPPER DIFFLUENCE. LOW CLOUDS HAVE ONCE AGAIN KEPT US CAPPED BUT WILL ERODE THOUGH THE EVENING HOURS FREEZING LEVEL AROUND 15K AND PW'S STILL HIGH 1.30. EXPECT MCS TO DEVELOP ONCE AGAIN TONIGHT SPREADING ACROSS THE NEBRASKA PANHANDLE AND THEN MOVING ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH THE NIGHT. HAVE GENERALLY FOLLOWED HPC QPF WITH A TREND TOWARDS GFS WHICH OFFICES TO THE NORTH ARE LEANING TOWARDS. WILL CONTINUE FLOOD WATCH SEE HYDROLOGY SECTION BELOW. GFS DRIES FORECAST AREA OUT THROUGH THE DAY ON SATURDAY. TEMPERATURES WILL STRUGGLE INTO THE 60S SATURDAY AND SUNDAY. BOTH MODELS PUSHING BOUNDARY FURTHER SOUTH INTO KANSAS ON SATURDAY BUT HAVE CHANCE POPS GOING FOR THE DAY SATURDAY. SATURDAY NIGHT THROUGH MONDAY HAVE CONTINUED CHANCES OF THUNDERSTORMS AND RAINSHOWERS OVER THE CWA AS H5 LOW LIFTS NORTHEAST INTO THE NORTHERN PLAINS. WEAK RIDGING TUESDAY THROUGH THE END OF THE WEEK AS NEXT H5 LOW DROP OUT OF THE PACIFIC NORTHWEST INTO THE NORTHERN PLAINS. && .AVIATION... PERSISTENT LOW LEVEL CLOUDINESS ACROSS SOUTHWEST AND NORTH CENTRAL NEBRASKA SLOWLY LIFTING TO VFR LEVELS LATE THIS AFTERNOON...WITH ONLY ISOLATED AREAS OF MVFR REMAINING. THIS SHOULD CONTINUE THROUGH THE EARLY EVENING HOURS PRIOR TO THE ONSET OF WIDESPREAD CONVECTION. UNSTABLE AND VERY MOIST ATMOSPHERE IN PLACE AND EXPECT CONDITIONS NEAR THE STRONGEST STORMS WILL QUICKLY DETERIORATE TO MVFR AND BELOW WITH HEAVY RAIN AND POTENTIALLY DANGEROUS WIND GUSTS. A COLD FRONT MOVING THROUGH THE AREA WILL ALSO LEAD TO ADDITIONAL LOWERING OF THE CEILINGS AND EXPECT WIDE SPREAD MVFR/IFR CONDITIONS TO MOVE IN DURING THE EARLY MORNING HOURS WITH RESTRICTIONS TO VSBYS FROM LIGHT FOG/LIGHT RAIN SHOWERS PERSISTING ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. && .HYDROLOGY... LARGE SCALE RUNOFF ACROSS THE EASTERN SANDHILLS INTO PORTIONS OF NORTH CENTRAL NEBRASKA...ROUGHLY SOUTHEAST CHERRY COUNTY INTO WESTERN HOLT COUNTY...HAS LEAD TO NUMEROUS ROAD CLOSURES AS THIS WATER CONTINUES TO MOVE TOWARD THE BIGGER RIVER BASINS. AS A RESULT THE AREAL FLOOD ADVISORY WILL CONTINUE UNTIL MID EVENING. FARTHER WEST THE NORTH PLATTE RIVER UPSTREAM OF LAKE MAC CONTINUE TO RUN ABOVE OR NEAR FLOOD STAGE FROM LISCO TO LEWELLEN AND THE MOUTH OF THE LAKE. OF CONCERN FOR BOTH OF THESE SITUATIONS IS THE ADDITION OF RAINFALL AND SUBSEQUENT RUNOFF FROM CONVECTION EXPECTED AGAIN TONIGHT. PERCEPTIBLE WATER VALUES CONTINUE TO RUN WELL ABOVE NORMAL AND 70 DEW POINTS WERE CREEPING UP THE PLATTE RIVER VALLEY. 1-HR FFG RUNNING BELOW AN INCH OVER MANY PLACES WHERE THE HEAVIEST RAIN HAS FALLEN THE PAST 24 TO 48 HOURS. BUFKIT PROFILES SHOWING DEEP WARM CLOUD DEPTH AS WELL SO EFFICIENT RAIN PROCESSES LOOK GOOD ENOUGH THAT THIS FFG COULD BE MET OR EXCEEDED IN THE STRONGEST STORMS. AS A RESULT HAVE KEPT THE FLOOD WATCH AS IS UNTIL 18Z SATURDAY. && .LBF WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR NEZ004-022>025- 035>038-056>059-069>071-094. FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR NEZ005>010-026>029. && SHORT TERM/EXTENDED...POWER AVIATION...13
Hazardous weather outlook, Jun 11, 4:01 PM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 401 PM CDT FRI JUN 11 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-122115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 401 PM CDT FRI JUN 11 2010 /301 PM MDT FRI JUN 11 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. FLOODING IS OCCURRING OR HAS OCCURRED FROM THUNDERSTORMS WITH VERY HEAVY RAINFALL THAT HAS FALLEN THE PAST 48 HOURS. NUMEROUS ROADWAYS ACROSS NORTH CENTRAL NEBRASKA...ESPECIALLY FROM SOUTHEAST CHERRY TO SOUTHERN ROCK COUNTY...HAVE BEEN WASHED OUT OR STILL HAVE WATER RUNNING OVER THE ROADWAY. IT IS POSSIBLE THIS RUN-OFF WILL CONTINUE THROUGH THE EVENING WHEN ADDITIONAL RAINFALL IS EXPECTED. WIDESPREAD RAIN AND THUNDERSTORMS WITH HEAVY RAIN ARE LIKELY ONCE AGAIN. 1 TO 1 1/2 INCHES OF RAINFALL LOOK POSSIBLE OVER A WIDESPREAD AREA...WITH LOCAL AMOUNTS OF 2 OR MORE. ADDITIONAL RAINFALL IN WESTERN NEBRASKA COULD CAUSE AN ADDITIONAL RISE ON THE NORTH PLATTE RIVER WHICH IS ALREADY AT FLOOD STAGE. IN THE SANDHILLS AND PORTIONS OF NORTH CENTRAL NEBRASKA 3 TO 7 INCHES OF RAIN HAS FALLEN OVER THE PAST 48 HOURS AND ANY ADDITIONAL RUN OFF COULD CAUSE SIGNIFICANT FLOODING. RIVERS ACROSS NORTH CENTRAL NEBRASKA ARE ON THE RISE WITH THE ELKHORN RIVER THE MAIN CONCERN IN THE NEAR FUTURE. SEVERE THUNDERSTORM DEVELOPMENT WILL ALSO BE POSSIBLE OVER MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. THE AREA MOST CONCERN IS ALONG AND SOUTH OF HIGHWAY 2. LARGE HAIL AND WIND GUSTS OVER 60 MPH WILL BE THE MAIN THREATS WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A PERSISTENT MID LATITUDE PLUME OF MOISTURE IS EXPECTED TO CONTINUE STREAMING IN OFF THE NORTH PACIFIC. IN COMBINATION WITH GULF MOISTURE...A STATIONARY FRONT DRAPED ACROSS THE CENTRAL PLAINS AND UPPER LEVEL DISTURBANCES MOVING OUT OF THE CENTRAL ROCKIES...EXCELLENT FOCUS WILL BE AVAILABLE FOR RAINFALL. RAINFALL TOTALS OF 1 TO 3 INCHES ARE POSSIBLE SATURDAY THROUGH TUESDAY ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. THIS WOULD LIKELY PRODUCE FLOODING IN SOME AREAS AND PRODUCE ADDITIONAL RISES ON THE NORTH PLATTE RIVER AND THE ELKHORN RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE 13
In the hours before
Local storm report, Jun 11, 3:20 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM CDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG ATKINSON 42.53N 98.98W
06/11/2010 HOLT NE EMERGENCY MNGR
24 TO 36 INCH DIAMETER TREES WERE UPROOTED AND CHIMNEYS
BLOWN FROM ROOFS OVERNIGHT.
&&
BHIRSCHSpecial weather statement, Jun 11, 7:38 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 738 PM CDT FRI JUN 11 2010 NEZ038-120130- CUSTER NE- 738 PM CDT FRI JUN 11 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUSTER COUNTY UNTIL 830 PM CDT... AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF GOTHENBURG...OR 23 MILES NORTHWEST OF LEXINGTON...MOVING NORTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND GUSTY WIND. THIS STORM WILL BE NEAR... RURAL SOUTHERN CUSTER COUNTY THROUGH 830 PM CDT THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SPRINGER
Special weather statement, Jun 11, 7:41 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 741 PM CDT FRI JUN 11 2010 NEZ037-038-120130- CUSTER NE-LOGAN NE- 741 PM CDT FRI JUN 11 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CUSTER AND LOGAN COUNTIES UNTIL 830 PM CDT... AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STAPLETON TO 10 MILES NORTH OF ARNOLD...AND MOVING NORTHWEST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... HIGHWAY 92 MILE MARKER 220 AROUND 755 PM CDT. HIGHWAY 83 MILE MARKER 120 AROUND 800 PM CDT. HIGHWAY 83 MILE MARKER 130 AROUND 825 PM CDT. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SPRINGER
Special weather statement, Jun 11, 8:00 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 800 PM CDT FRI JUN 11 2010 NEZ022-120145- GARDEN NE- 700 PM MDT FRI JUN 11 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARDEN COUNTY UNTIL 745 PM MDT... AT 656 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RICHARDSON LAKE...OR 23 MILES NORTHWEST OF OSHKOSH...MOVING NORTH AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RICHARDSON LAKE... CRESCENT LAKE NWR... TRALNOR LAKE... MILES LAKE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Local storm report, Jun 11, 8:53 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
853 PM CDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL CRESCENT LAKE NWR 41.74N 102.41W
06/11/2010 E1.00 INCH GARDEN NE CO-OP OBSERVER
&&
BHIRSCHThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:55 PM CDT | Areal Flood Advisory | LBF | Custer | 4 hr |
| Jun 11, 8:25 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 50 min |
| Jun 11, 9:02 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 43 min |
| Jun 11, 9:26 PM CDT | Areal Flood Advisory | LBF | Garden | 4 hr |
| Jun 11, 9:33 PM CDT | Severe Thunderstorm Warning | LBF | Deuel | 42 min |
| Jun 11, 9:44 PM CDT | Tornado Warning | LBF | Arthur, Grant | 31 min |
| Jun 11, 10:09 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 51 min |
| Jun 11, 10:13 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 47 min |
| Jun 11, 10:16 PM CDT | Areal Flood Advisory | LBF | Blaine, Brown, Cherry, Hooker, Thomas | 12 hr |
| Jun 11, 10:16 PM CDT | Tornado Warning | LBF | Grant | 29 min |
| Jun 11, 10:26 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 49 min |
| Jun 11, 10:44 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 46 min |
| Jun 11, 10:46 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 44 min |
| Jun 11, 10:49 PM CDT | Areal Flood Warning | LBF | Holt | 12 hr |
| Jun 11, 10:50 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 40 min |
| Jun 11, 10:52 PM CDT | Areal Flood Advisory | LBF | Chase, Hayes, Perkins | 3 hr |
| Jun 11, 10:53 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 52 min |
| Jun 11, 10:57 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 48 min |
| Jun 11, 11:03 PM CDT | Tornado Warning | LBF | Lincoln, Perkins | 27 min |
| Jun 11, 11:10 PM CDT | Areal Flood Advisory | LBF | Boyd, Holt | 5 hr |
| Jun 11, 11:12 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 48 min |
| Jun 11, 11:14 PM CDT | Tornado Warning | LBF | Keith, Lincoln | 31 min |
| Jun 11, 11:17 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 43 min |
| Jun 11, 11:20 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 40 min |
| Jun 11, 11:22 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 38 min |
| Jun 11, 11:31 PM CDT | Tornado Warning | LBF | Lincoln, Perkins | 29 min |
| Jun 11, 11:33 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 42 min |
| Jun 11, 11:38 PM CDT | Tornado Warning | LBF | Lincoln | 37 min |
| Jun 11, 11:43 PM CDT | Flash Flood Warning | LBF | Garfield, Holt, Loup, Rock | 10 hr |
| Jun 11, 11:56 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 34 min |
| Jun 11, 11:56 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 49 min |
| Jun 11, 11:59 PM CDT | Tornado Warning | LBF | Lincoln | 31 min |
| Jun 12, 12:05 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 40 min |
| Jun 12, 12:20 AM CDT | Areal Flood Warning | LBF | Custer, Lincoln, Logan, McPherson | 6 hr |
| Jun 12, 12:31 AM CDT | Tornado Warning | LBF | Lincoln | 29 min |
| Jun 12, 12:52 AM CDT | Areal Flood Advisory | LBF | Cherry, Grant, Hooker, Sheridan | 6 hr |
| Jun 12, 12:58 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 47 min |
| Jun 12, 1:31 AM CDT | Areal Flood Advisory | LBF | Blaine, Brown, Cherry, Keya Paha, Rock | 3 hr |
| Jun 12, 1:49 AM CDT | Areal Flood Warning | LBF | Blaine, Brown, Cherry, Keya Paha, Rock | 6 hr |
| Jun 12, 1:58 AM CDT | Areal Flood Warning | LBF | Boyd, Holt | 6 hr |
| Jun 12, 3:17 AM CDT | Areal Flood Warning | LBF | Holt, Wheeler | 6 hr |
| Jun 12, 6:08 AM CDT | River Flood Warning | LBF | Holt | 7 days |
| Jun 12, 6:12 AM CDT | River Flood Warning | LBF | Lincoln | 18 hr |
| Jun 12, 6:58 AM CDT | Areal Flood Advisory | LBF | Custer, Lincoln, Logan, McPherson | 9 hr |
| Jun 12, 9:26 AM CDT | Areal Flood Advisory | LBF | Garfield, Holt, Loup, Rock | 6 hr |
| Jun 12, 10:03 AM CDT | Areal Flood Advisory | LBF | Blaine, Brown, Cherry, Thomas | 6 hr |
| Jun 12, 12:32 PM CDT | Flash Flood Warning | LBF | Garfield | 5 hr |
| Jun 12, 4:45 PM CDT | Areal Flood Warning | LBF | Boyd | 17 hr |
| Jun 12, 4:59 PM CDT | Areal Flood Advisory | LBF | Blaine, Brown, Cherry, Custer, Garfield, Holt and 6 more | 12 hr |
| Jun 12, 6:35 PM CDT | Areal Flood Warning | LBF | Chase, Hayes | 3 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.